# SDR 2007UALA02465

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,266 hours, 30,770 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT FRAME IS CRACKED ON AFT SIDE OF FRAME IN RADIUS ADJACENT TO UPPER I/B CORNER OF LOWER BOTTOM STOP FITTING.    [07-27-07]    MAJOR REPAIR: -REMOVED CRACK AND ACCOMPLISHED ANGLE REPAIR PER MM 53-30-75.
